# SDR USAASB96066

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reducer Fitting
- Part number: MS21916D108
- Condition: Leaking
- Location: A Hyd System
- Component: Vickers, 696601
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DEN - FLT 8641 - EN ROUTE SYR TO LAS, CREW NOTED LOSS IN SYSTEM 'A' HYDRAULIC QUANTITY.  CAPTAIN ELECTED TO DIVERT TO DEN.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE REDUCER FITTING ON THE HYDRAULIC TRANSFER VALVE LEAKING AND REPLACED IT.  (X)
